Polynomial hulls in 2 and quasicircles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 3, pp. 367-391.
@article{ASNSP_1989_4_16_3_367_0,
     author = {Slodkowski, Zbigniew},
     title = {Polynomial hulls in $\mathbb {C}^2$ and quasicircles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {367--391},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {3},
     year = {1989},
     zbl = {0703.32007},
     mrnumber = {1050332},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1989_4_16_3_367_0/}
}
TY  - JOUR
AU  - Slodkowski, Zbigniew
TI  - Polynomial hulls in $\mathbb {C}^2$ and quasicircles
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1989
DA  - 1989///
SP  - 367
EP  - 391
VL  - Ser. 4, 16
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1989_4_16_3_367_0/
UR  - https://zbmath.org/?q=an%3A0703.32007
UR  - https://www.ams.org/mathscinet-getitem?mr=1050332
LA  - en
ID  - ASNSP_1989_4_16_3_367_0
ER  - 
%0 Journal Article
%A Slodkowski, Zbigniew
%T Polynomial hulls in $\mathbb {C}^2$ and quasicircles
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1989
%P 367-391
%V Ser. 4, 16
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1989_4_16_3_367_0
Slodkowski, Zbigniew. Polynomial hulls in $\mathbb {C}^2$ and quasicircles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 3, pp. 367-391. http://archive.numdam.org/item/ASNSP_1989_4_16_3_367_0/

[1] H. Alexander, Hulls of deformations in Cn, Trans. Amer. Math. Soc. 266 (1981), 243-257. | MR | Zbl

[2] H. Alexander - J. Wermer, Polynomial hulls with convex fibers, Math. Ann. 27 (1985), 99-109. | MR | Zbl

[3] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. Math. 105 (1983), 975-1009. | MR | Zbl

[4] J. Bence - J.W. Helton - D.E. Marshall, Optimization over H∞.

[5] E. Bishop, Differentiable manifolds in complex Euclidean spaces, Duke Math. J. 32 (1965), 1-21. | MR | Zbl

[6] E.M. Čirka, Regularity of boundaries of analytic sets, Math. USSR-Sb. 117 (1982), 291-334, (Russian) Math. USSR-Sb. 45 (1983), 291-336. | MR | Zbl

[7] F Forstnerič, Polynomially convex hulls with piecewise smooth boundaries, Math. Ann. 276 (1986), 97-104. | MR | Zbl

[8] F Forstnerič, Polynomial hulls of sets fibered over the circle, Indiana Univ. Math. J. 37 (1988), 869-889. | MR | Zbl

[9] J.W. Helton - R.E. Howe, A bang-bang theorem for optimization over spaces of analytic functions, J. Approx. Theory 47 (1986), 101-121. | MR | Zbl

[10] J.W. Helton - D.F. Schwartz - S.E. Warchawski, Local optima in H∞ produce a constant objective function, Complex Variables, 8 (1987), 65-81. | Zbl

[11] O. Lehto, University functions and Teichmüller spaces, Springer-Verlag, New York 1986. | MR

[12] Chr. Pommerenke, Univalent functions, Vandenhoeck and Ruprecht in Göttingen, 1975. | MR | Zbl

[13] Z. Slodkowski, Local maximum property and q-plurisubharmonic functions in uniform algebras, J. Math Anal. Appl. 115 (1986). 105-130. | MR | Zbl

[ 14] Z. Slodkowski, Polynomially convex hulls with convex sections and interpolating spaces, Proc. Amer. Math. Soc. 96 (1986), 255-260. | MR | Zbl

[15] J. Wermer, Polynomially convex hulls and analyticity, Ark. Mat., 20 (1982), 129-135. | MR | Zbl